# SDR 9602216303

- Difficulty date: January 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N663US
- Make and model: Boeing 747451
- Aircraft serial: 23818
- System (JASC): 2710 · Aileron Control System
- Part: Actuator
- Part number: 550030017
- Condition: Failed
- Location: Rt Aileron
- Part time: 17,189 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A, J

## Discrepancy

DURING CRUISE, AN AILERON LOCKOUT STATUS MESSAGE APPREARED ON EICAS.  AIRCRAFT DUMPED 161,000 POUNDS OF FUEL, RETURNED TO DTW, AND LANDED WITHOUT INCIDENT.    REPLACED THE RIGHT OUTBOARD AILERON ACTUATOR.  OPERATIONAL CHECK OK.  PART TOTAL CYCLES, 2,069.
